兰州大学机构库

Browse/Search Results:  1-10 of 470 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Entire solutions in a time-delayed and diffusive epidemic model 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2013, 卷号: 219, 期号: 10, 页码: 5033-5041
Authors:  Wang, YX;  Wang, ZC(王智诚);  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(232Kb)  |  Favorite  |    Submit date:2015/12/16
Epidemic model  Initial value problem  Entire solution  Existence  
Traveling waves in a bio-reactor model with stage-structure 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2012, 卷号: 385, 期号: 2, 页码: 683-692
Authors:  Wang, ZC(王智诚);  Wu, JH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(177Kb)  |  Favorite  |    Submit date:2015/12/16
Bio-reactor model  Traveling wave solutions  Stage-structure  Fixed point theorem  
Existence and stability of time periodic traveling waves for a periodic bistable Lotka-Volterra competition system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 8, 页码: 2402-2435
Authors:  Bao, XX;  Wang, ZC(王智诚);  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1435Kb)  |  Favorite  |    Submit date:2015/12/16
Lotka-Volterra competition-diffusion system  Periodic traveling wave solutions  Existence  Uniqueness  Stability  
TRAVELING CURVED FRONTS IN MONOTONE BISTABLE SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2012, 卷号: 32, 期号: 6, 页码: 2339-2374
Authors:  Wang, ZC(王智诚);  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |    Submit date:2015/12/16
Reaction-diffusion system  traveling curved front  bistable  existence  stability  
ENTIRE SOLUTIONS IN DELAYED LATTICE DIFFERENTIAL EQUATIONS WITH MONOSTABLE NONLINEARITY 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2009, 卷号: 40, 期号: 6, 页码: 2392-2420
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Wu, JH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(312Kb)  |  Favorite  |    Submit date:2015/12/16
Entire Solution  Traveling Wave Front  Heteroclinic Orbit  Delayed Lattice Differential Equation  Monostable Nonlinearity  
Periodic traveling curved fronts in reaction-diffusion equation with bistable time-periodic nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 7, 页码: 3196-3229
Authors:  Wang, ZC(王智诚);  Wu, JH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(319Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  Time-periodic bistable nonlinearity  Periodic traveling curved front  Existence  Stability  
Traveling waves in lattice differential equations with distributed maturation delay 期刊论文
Electronic Journal of Qualitative Theory of Differential Equations, 2013, 期号: 44, 页码: 1-22
Authors:  Niu, HL;  Wang, ZC(王智诚);  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Favorite  |    Submit date:2015/12/16
lattice differential equation  infinite distributed delay  traveling wave solution  
ENTIRE SOLUTIONS IN BISTABLE REACTION-DIFFUSION EQUATIONS WITH NONLOCAL DELAYED NONLINEARITY 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2009, 卷号: 361, 期号: 4, 页码: 2047-2084
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(473Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  traveling wave solution  reaction-diffusion equation  nonlocal delay  bistable nonlinearity  
Travelling waves of a diffusive Kermack-McKendrick epidemic model with non-local delayed transmission 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2010, 卷号: 466, 期号: 2113, 页码: 237-261
Authors:  Wang, ZC(王智诚);  Wu, JH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(263Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling Wave Solution  Diffusive Sir Model  Non-local Interaction  Time Delay  
Entire Solutions in Lattice Delayed Differential Equations with Non local Interaction: Bistable Cases 期刊论文
Mathematical Modelling of Natural Phenomena, 2013, 卷号: 8, 期号: 3, 页码: 78-103
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
entire solution  traveling wave front  lattice delayed differential equation  bistable nonlinearity